# SDR AALA201803289008

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 55,872 hours, 26,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT GREEN HYDRAULIC SYSTEM PUMP OVERHEAT INDICATION NOTED. TURNED PTU OFF PERFORMED GREEN PUMP OFF PROCEDURE TURNING GREEN PUMP ON DURING FINAL APPROACH. NORMAL GEAR EXTENDED AND NOSE STEERING WITH NO SUBSEQUENT OVERHEAT INDICATIONS FOR 20 MIN OPERATIONS. EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. FOUND THE TEMPERATURE SWITCH 1381G FAULTY.   REPLACED THE TEMPERATURE SWITCH IAW AMM 29-33-11.
